# SDR CA960723537

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Sheared
- Location: Nr 2 Eng Idg
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

(CAN) ONE-HALF HOUR INTO FLIGHT THE #2 ENGINE OIL QUANTITY DROPPED TO ZERO, WITH OIL PRESSURE FLICKERING AND OIL PRESSURE DROPPING TO AMBER BAND. #2 ENGINE SHUTDOWN. POST FLIGHT INSPECTION FOUND INTEGRATED DRIVE GENERATOR (I.D.G.) QUADRANT RING SCREW SHEARED AND I.D.G. SHAFT SHEARED. REPLACED I.D.G. AND QUADRANT RING ASSEMBLY. GEARBOX INSPECTED AND ENGINE GROUND RUN SERVICEABLE.
